I have red spots that turn white after a week

Patient

Q: I have red spots that turn white after a week and are itchy . What could it be ? They started on my thigh then arm then stomache !

Symptoms:  Itching
Images: 
I have red spots that turn ...-1
Doctor

A:   Thank you for writing to us.

I think that you have a allergic reaction because of some sort of allergens. You can take 1 tablet of Levocet for 3 days. This will help you to recover from the rash.

If you do not get better in 3 days, please see a Doctor to help you. Hope this helps you. All the best.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews